# SDR UPS96205631

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED RT WING REAR SPAR UPPER CHORD CRACKED AT W.S. 304 ABOVE MLG SUPPORT BEAM ATTACH FITTING.  CUT OUT DAMAGE AREA, FABRICATED REPAIR PARTS PER BOEING DWG 65C21546, 65-16233 AND SRM 51-30-2.
